# SDR IPXA10559917

- Difficulty date: May 12, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, UPPER SURFACE OF THE COCKPIT FLOOR IS CORRODED AT BS 287, LBL 20, WO 197.  REPAIR COCKPIT FLOOR WEB IAW SRM 51-70-13-0G.
